# SDR C2XA11RI019

- Difficulty date: February 4, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 21,050 hours, 11,243 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 5048
- Condition: Inoperative
- Location: Cockpit
- Part time: 21,839 hours, 11,642 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 2610 - EWR - FLIGHT CREW REPORTED ELECTRICAL PROBLEM WITH NUMEROUS MESSAGES ON EICAS (LG AIR. GRND FAIL, SPS ADV, SPS1 INOP, SPOILER FAIL).  EWR MX REMOVED AND REPLACED LGEU AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
